# SDR FDEA201909292371

- Difficulty date: September 29, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: VZZ733015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND SEAT TRACK AT STATION 475 TO STATION 495 X = 27.5 FOUND CORROSION .  CABIN AT LEFT HAND SEAT TRACK STATION 475 TO STATION 495 X = 27.5 , CORROSION FOUND   EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 .   CORRODED SEAT TRACK REMOVED AND REPLACED AT EXISTING SPLICES STATION 467 TO   STATION 525 X = 27.5 AS PER SRM 51-31-01-0G . SEAT TRACK REWORKED AS PER DOUGLAS   DRAWING VZZ 7330 REVISION B . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
